# SDR CA110518003

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 17,957 hours
- Engine: Pwa PT6T3B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing Race
- Part number: 212311007101
- Condition: Failed
- Location: M/R Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING RACE FAILURE DISCOVERED AT 1200 HR INSPECTION.   GRIP CONTAINING RACE WAS CONTAMINATED WITH METAL FLAKES.
